Dec 30, 2012 - 8:22 pm
Hello, had my right ovary taken out last April, of course, menopause kicked in with a vengeance so I started HRT first of August. Everything has been fine. I did start an anti-anxiety med about 1 month ago. About 2-3 weeks ago I started to have sharp pain in the lower pelvis (about where my ovaries are) - they only last a couple of seconds but can have multiple ones a day. One day it will be on one side and then it is on the other side. I could understand the pain on the left side since I still have that ovary but what's up with the right side? Also almost 2 weeks ago I started spotting and this has been going on daily. I haven't had a period since March and only 2 periods in the past 18 months (since my appendix cancer dx). I'm on continuous Progesterin and my doctor didn't expect I would have any more periods. I've been on the HRT almost 5 months with no bleeding/spotting and now this all of a sudden. Called the gyn who said it would be ok to wait a couple of weeks to see what happens but may need an ultrasound then. Great... seems I make it about 8-9 months and something else happens. I told her last time that if we have to go back in then I'd rather have a complete hysterectomy so we don't have to take things out piece by piece :(. Meanwhile, my sick time at works suffers - and, of course, my insurance deductible starts anew 1/1/13 and it was raised for 2013.... grrrrrr Oh well, things could be worse. I don't expect this is cancer, just wondering if the new med is the cause of this....